# SDR CA020315005

- Difficulty date: March 4, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 29,607 hours
- Engine: Cfmint CFM565C4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7088224
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, DURING FLAP RETACTION ECAM MSG HYDRAULIC BLUE ENGINE PUMP PRESSURE LOW CAME ON INTERMITTENTLY. AIRCRAFT RETURNED TO VANCOUVER. FOUND NR 2 ENGINE RETURN LINE LEAKING FROM A CRACK ELBOW. LINE REPLACED AND LEAK CHECKED OK. ALL FILTERS AND ENGINE GROUND RUN.
